# SDR CALA2022052501336

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 71,191 hours, 30,574 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Avionics Unit
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SKIN VALVE FAULT DISPLAYED ON UPPER ECAM SCREEN. - V ENT NO MESSAGES PRESENT ON ARRIVAL TO GATE. POST FLT REPORT SHOWS MULTIPLE MSGS FOR SKIN VENT, EXTRACT, AND INLET VALVES. AEVC TEST OKAY, ALL VALVES OPERATE NORMAL.  RPL AEVC COMPUTER DUE TO SUSPECTED CONTROL ISSUES. REF:AMM TASK 21-26-34-400-001-A. ADD EMP:0099420,221992 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1112900  SN OFF 2238 COMPUTER, AVION  OFF 31-2100-9-0001 2238 ON 31-2100-9-0001 9393
